Web of Science: 0 citations, Scopus: 1 citations, Google Scholar: citations
Limit cycles for discontinuous planar piecewise linear differential systems separated by one straight line and having a center
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)

Date: 2018
Abstract: From the beginning of this century more than thirty papers have been published studying the limit cycles of the discontinuous piecewise linear differential systems with two pieces separated by a straight line, but it remains open the following question: what is the maximum number of limit cycles that this class of differential systems can have? Here we prove that when one of the linear differential systems has a center, real or virtual, then the discontinuous piecewise linear differential system has at most two limit cycles.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Discontinuous piecewise linear differential system ; Limit cycle ; Non-smooth differential system
Published in: Journal of mathematical analysis and applications, Vol. 467, issue 1 (Nov. 2018) , p. 537-549, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2018.07.024

14 p, 356.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2018-11-12, last modified 2019-05-23

   Favorit i Compartir